Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

DSC00161.JPG

Me (with make up on) after 1 month of Accutane!

    From the album:

    zara's journey!!

    • 1 picture
    • 0 comments
    • 6 image comments

    Photo Information for DSC00161.JPG


    Recommended Comments

    I love your glasses! I'm about 2 months into the course, I hope it's going well for you!

    Hello!

    Thanks so much :D

    Treatment is going okay apart from shedding skin and botox lips all is going as it should be...I think. No Active spots. How about u? How u finding the side effects?

    Share this comment


    Link to comment
    I love your glasses! I'm about 2 months into the course, I hope it's going well for you!

    Hello!

    Thanks so much :D

    Treatment is going okay apart from shedding skin and botox lips all is going as it should be...I think. No Active spots. How about u? How u finding the side effects?

    It's going pretty good for me. I have been breaking out a LOT for the past month (I think it's the initial breakout) but I think that'll die down soon. My only side effects have been dry lips and dry eyes, so nothing too bad. The nice thing is that my skin is no longer oily! lol But I'll be so glad when my acne finally goes away.

    Share this comment


    Link to comment
    I love your glasses! I'm about 2 months into the course, I hope it's going well for you!

    Hello!

    Thanks so much :D

    Treatment is going okay apart from shedding skin and botox lips all is going as it should be...I think. No Active spots. How about u? How u finding the side effects?

    It's going pretty good for me. I have been breaking out a LOT for the past month (I think it's the initial breakout) but I think that'll die down soon. My only side effects have been dry lips and dry eyes, so nothing too bad. The nice thing is that my skin is no longer oily! lol But I'll be so glad when my acne finally goes away.

    I cant wait till its all over too! Your so lucky with regards to side effects, my joints hurt...takes me ages to get moving first thing on the morning..feel old!

    Share this comment


    Link to comment

    Hey, your glasses are awesome! What brand are they, if you don't mind me asking? I hope your accutane journey turns out well :D Are you Pakistani btw?

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×